CSN Login
Members Online: 3

Last week

poopergirl14052's picture
poopergirl14052
Posts: 1179
Joined: Nov 2010

Four days after chemo I fainted in the bathroom and got a nice black eye. Can you picture a bald lady with a shiner...not a pretty site. I think it happened because I took a pain pill without eating. So be careful when taking one. I usually don't take one but sometimes it is needed. have any og you passed out...Val

lovesanimals's picture
lovesanimals
Posts: 1282
Joined: Sep 2011

I'm so sorry that you fainted and ended up with a shiner but I'm grateful you didn't get injured more seriously. Hopefully, you reported the fainting spell to your oncologist, just to be safe. Those pain pills can be very powerful. I know I have to be careful because my blood pressure is typically on the low side and I sometimes have episodes of lightheadness, especially if I stand up suddenly. I myself never fainted while on chemo and the other medications, but my experience was rather easy compared with what you've endured.

Take care,
Kelly

Glad to be done's picture
Glad to be done
Posts: 558
Joined: Jul 2012

hi Val..

So Sorry this happened to you. I passed out from dehydration after treatment #1 and hit my head on the way down. HAd to go to the hospital for mri to make sure I didnt have a concussion.... They also gave me to bags of fluids while I was there. I was on cisplatin/taxol and after the first and second treatmnet I had a problem with my blood pressure dropping when I stood up. I had to sit up and wait and then stand up slowly... By the third treatment that passed..

I hope that never happens to you again

Mwee's picture
Mwee
Posts: 1316
Joined: Nov 2009

but I'm glad you weren't injured even worse. I haven't passed out, but I've fallen several times. In the few days after chemo, I don't take showers unless someone is in the house.
Feel better snd tell them "you should see the other guy!"
((((HUGS))) Maria

Cafewoman53's picture
Cafewoman53
Posts: 738
Joined: Jul 2010

My daughter and grandaughter ran into you on Sept. 7th and said you looked cute. Dressed all in teal, it takes more than a black-eye to keep you down!
Colleen

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network